Bitangents of tropical plane quartic curves
MetadataShow full item record
Altmetrics Handle Statistics
Altmetrics DOI Statistics
We study smooth tropical plane quartic curves and show that they satisfy certain properties analogous to (but also different from) smooth plane quartics in algebraic geometry. For example, we show that every such curve admits either infinitely many or exactly 7 bitangent lines. We also prove that a smooth tropical plane quartic curve cannot be hyperelliptic.
Baker , M , Len , Y , Morrison , R , Pflueger , N & Ren , Q 2016 , ' Bitangents of tropical plane quartic curves ' , Mathematische Zeitschrift , vol. 282 , no. 3-4 , pp. 1017–1031 . https://doi.org/10.1007/s00209-015-1576-7
Copyright © 2020 Springer-Verlag Berlin Heidelberg. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1007/s00209-015-1576-7.